# SDR AALA20140724002

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 56,658 hours, 7,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 4 DOOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
